# SDR DALA2024102110228

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 92,602 hours, 39,082 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:603. CORRECTIVE ACTION: ADJUSTED 2L DOOR LINGING PER B757 AMM 52-11. (0614924)
